# SDR SWIA200312202

- Difficulty date: July 14, 2003
- Submitted: July 28, 2003
- Operation: Air carrier
- Aircraft: N218SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120287
- Aircraft time: 23,008 hours, 31,946 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Condition: Cracked
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OUTBOARD FLAP, OUTBOARD FLAP TRACK ON WING, IS CRACKED AT BOTTOM AFT RADIUS.  DISCOVERED DURING LINE INSPECTION.  REMOVED AND REPLACED RIGHT OUTBOARD FLAP OUTBOARD AFT TRACK IAW EMB 120 MM 57-53-04.  PN ON 120-33047-004.
